Doctor insights on:
Pancreatitis And Bleeding
Common, serious...: The most likely cause of GI pain and GI bleeding are medications that irritate stomach lining causing gastritis, ulcer disease, severe reflux, esophagitis. Most common are aspirin, meds related (nsaid's--ibuprofen, naproxen)--anti-inflammatory drugs. If note reddish stool, or stools turns dark or black, or GI pain occurs, call your physician, who will tell you if you should come to office or er. ...Read more
Have uterine polyp and 2 ovarian cysts causing severe pain and irregular hevy bleeding and spotting can this be from polyp?
Gi test show diverticulosis and peptic ulcers. Hida showed 33%.Have diarrhea after eating and headaches. Which one could cause the diarrhea/headaches?
Not sure?: Divericulosis can sometimes cause diarrhea/constipation if they become infected(diverticulitis), but it is unlikely to cause headaches. Likewise with gallbladder dysfunction(your hida ef was 33% which is a little low and may indicate that your function is abnormal) as it can sometimes result in diarrhea after eating. ...Read moreSee 2 more doctor answers
What can cause atrophic gastritis in the stomach and bleeding of the duodenum bulb and chronic diarrhea? C-diff was negative.
Rectal bleeding after hematoma and stomach ulcer diagnosis? It's bright red and seperated from stool
Related ?: With exceptions, bleeding that is red and not part of the stool suggests something lower like hemorrhoids or a tear in the anal lining. Bleeding up high like from the stomach has to pass through the intestines and so is usually mixed in with the stool and black. It may be tarry due to digestion. You need to see a doctor who should evaluate your bottom as this is more likely the cause. ...Read more
10 days post helica to endometriosis, ovary and loaded bowel freed, started to have crampy/sharp pains right side and bleeding very heavily with clots?
Call your doctor: The doctor that performed your surgery would like to know about your symptoms, I would give them a call and let them know what is going on. ...Read more
Bleeding gums due to cirrhosis, would they bleed a lot and persistently? Or could cirrhosis cause very light gum bleeds with small traces in spit?
How badly are these labs elevated AST 53 ALT103? This accompanied by some on/abdominal pain & rectal bleeding. Going 2 GI Wed. BM make abd pain worse
Need more info: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. Having said that, your liver enzyme results suggest an issue with the liver. It is good that you will be seeing a GI specialist as it is not feasible to provide a meaningful opinion without examining you. Wish you good health. ...Read more
Blood vomiting. Endoscopy showed no cancer, but stomach ulcer and esauphagus veins inflammation and possible liver problem. What could it be? 67 y/o
Could be cirrhosis : Your symptoms and tests are worrisome for cirrhosis of the liver. That can be very serious once these complications develop and you should be sure you are in the hands of a competent gastroenterologist for a firm diagnosis and treatment. If you are drinking alcohol, you should stop immediately. ...Read more
Just diagnosed with adenomyosis & endometriosis. Having excessive clots and excessive bleeding with severe pain. Is this normal?
Could a stomach ulcer from using celebrex (celecoxib) be asymptomatic perforate suddenly and cause pancreatits?
Deep pain with sex for 2 years and abdominal pain diarrhea vomiting during ovulation/period. Pass large clots. All GI tests normal. Hysterectomy?
MY OPINION ONLY: You are MUCH too YOUNG for a hysterectomy! Find a GYN Specialist who specializes in DYSPAREUNIA (pain with intercourse) Your heavy bleeding is also treatable often with Birth Control Pills for a few cycles! Ask you present GYN for a referral..he/she SHOULD know of a colleague with interest in YOUR Problem..IF NOT seek out another Gynecologist Hope this helps! Dr Z ...Read more
Peptic ulcer, diarrhea, severe headaches and blood after painful yet minimal urination. What could be the cause ?
Had an endoscopy today and heme were seen. Also severe gastritis and ulcers. 4 family members died of stomach cancer. Should i be concerned of heme?
Yes, somewhat.: This indicates that there has been bleeding in your GI tract, most likely in your stomach. You should get any ulcer biopsied, and, at least, stop the bleeding. You should get a full work-up of any ulcers, tested for h. Pylori infection, and very aggressive follow-up due to your family history, along with therapy for your gastritis. You should start your follow-up and see your doctor very soon. ...Read moreSee 2 more doctor answers
See details: If you were pregnant at the time, you miscarried. ...Read more